I started LYrica yesterday 150 mg, immediately felt dizzy , but nevertheless I took it in the afternoon, and went to bed and slept really well, by that I mean all night. Today I will take just 150mg again, and by the beginning of next week I will be on 150 mg twice a day. I always start new meds slowly. Of course I don’t feel any improvement in my pain but I do feel as if my chronic fatigue has returned, less “with it”. I will persist however although for me it is very expensive, I am on a single pension here in Oz and it does make a whole in my funds. Nevertheless if this actually addresses my pain I will find the funds. So that is my story, I would love to be without pain for a day, so I will see what happens.Cheers Barb
Oh Barb, I hope it helps you!!! That's not a bit funny having to take so much money out of your pension fund in order to pay for medicine that you aren't even sure will help you. I'm just praying so hard that it does! And I'm sorry that the chronic fatigue feeling has returned. Yes, Lyrica does make you drowsy and dizzy. Even though I've been on it for several months, I felt dizzy enough today to cancel an afternoon PT session. Yes, those are two of its less than stellar side effects. But, for me, the pain management has been worth it. I hope you find the same benefit with it. It might take a while to kick in though.
Wishing you a night with less pain and good sleep.
I've never took Lyrica so i hope it helps out for you and starting the med slowly is always the best thing to do to see how your body reacts...wishing you the best of luck.
Barb here's a link about the drug if you want to read it up more besides members answering in due course.
Hugs Terri :)
I started with about 150 mg of Lyrica for Sciatica. I am now at 225mg, and I take it 2 or 3 times a day. It really does help the nerve pain, however, it will not help any joint or bone pain. I have significant tooth loss from Sjogren's autoimmune disease and the remaining teeth have exposed nerves, the Lyrica helps this nerve pain too.
I first was given Gapapentin, I felt like I was inside a spinning top, could not take that at all, just trashed me, so next was the Lyrica, and it was a marked improvement. There are actually some moments when there is not sciatic pain, not often, but sometimes!
I hope it works for you!
Here is a good link, I did not know that 600 mg was the maximum dosage, so mine is not that high at 225mg.
Well thanks for that information. It does say that it shouldn’t be taken with actos, and I take actos. It also says that it may cause weight gain, and fluid retention, even heart failure, so I will see. But I really would like just a little while without pain. Cheers Barb
Now that’s a good idea, I will take the second dose when I go to bed. Cheers, thanks for that. Barb
Thank you for the information. I have my fingers crossed, and I think it will work for me. Cheers Barb
Thank you for you information and your kind thoughts.CHEERS barb
I have my fingers crossed for you too!
I really hope the drug helps besides members advice on it also.
Hugs Terri :)
I recently tried lyrica at night and I was still “smashed” in the morning! Lol. Piled on a pound a day for two weeks despite only 800 cals a day (normal is 2000), so that soon stopped. Gabapentin a few years ago wasn’t much better. Oh how nice would it be to get some "real Meds without alm the side effects. I’ve heard the lyrica works really well for a lot of people though, so best of luck with it. Those types of piles do take a few weeks to settle in properly.
I’d love a day off fibro too! Maybe I will write a letter to Santa
I'm sorry, I don't know what "actos" is. I've never heard the word/term before. But I would suggest talking to your doctor about this to see if it's a problem for you.
I think the weight gain depends upon the person. I actually ate an entire pound cake yesterday as I was ravenous. I've never done that before, ever! I hope to never to it again, either. But, aside from that, I'm willing to take some small amount of weight gain over pain. And hopefully you won't have any weight gain.
Heart failure? i hadn't realized that was a side effect of taking Lyrica. Well, I hope that NONE of us suffer from that. Must be pretty rare.
I hope you start noticing some improvement in pain reduction soon, Barb. Keep us posted!
I’m feeling as if I have chronic fatigue again. Slept soundly, but have dizziness and still huge pain, and I’m only taking 150 mg a day for the first week.
I would very much like less pain otherwise I would ditch it right now.
I will give it two months at 150 mg twice a day and 1 month at 225 mg twice a day and then give up. I have to say at the moment it feel dreadful, but I will persist. I am that desperate. cheers and thank you for your comments. barn
Well Jo how the Lyrica affected you...there's 2 members i know to on LWL who went on it, the one pulled herself off not long after because f the side affects and the other member as had to drop the dose as low as it can go through fatigue and not feeling much benefit.
All these diseases are trial and error. :)
I rang my pharmacist and she said that yes actos can cause a lot of problems but that I had used it for years so not to worry.
So I take her advice.
I am only on 150 mg at the moment and will imcrease to twice a day next week and I’m feeling pretty awful if I’m honest, but I’m prepared to preserver if the pain is improved. I’ll see how I go. But as I’ve said previously my chronic fatigue was worse than my pain and at the moment it feels as if I have a return of chronic fatigue. God I hope not. Cheers Barb
This is exactley how the other lady on LWL feels about the drug and she's took it down as low as you can get it...she says it's the fatigue and pain that really bothers her. :)